Intro | Search taxa | Taxon tree | Sources | Webservice | Statistics | Editors | Log in

RAS source details

Chitwood, B. G. (1951). North American marine nematodes. Texas J. Sci. 3(4): 617-672.
165865
Chitwood, B. G.
1951
North American marine nematodes
Texas J. Sci.
3(4): 617-672
Publication
NeMys doc_id: 4627
Available for editors  PDF available
Locality: Texas, USA; Cabinet:
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-29 08:29:25Z
created
2013-01-29 08:40:57Z
changed
2016-03-16 09:10:17Z
changed

This service is powered by LifeWatch Belgium
Learn more»
Website and databases developed and hosted by VLIZ · Page generated 2021-11-30 · contact: Anton Van de Putte